# SDR R61A201909070937

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 14,739 hours, 10,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT FLOOR STRIP MISSING ADJACENT TO SEAT 14C. R&R MISSING PHOTOLUMINESCENT STRIP AT SEAT 14C IAW AMM 33-50-21.
